# SDR SWIA202156480

- Difficulty date: January 16, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, LOWER KICKPLATE ANGLE HAS CORROSION(MARKED).   (C-CHECK) RO 2/28/2021   COMPLIED WITH REPLACEMENT OF PAX DOOR SURROUND STRUCTURE LOWER KICKPLATE ANGLE REF CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
